# SDR ABXA9700109

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9910078871
- Condition: Punctured
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND HOLE IN SUBFLOOR STA 160.
